Confused -pg116974337242

1 Replies
jess13 - January 25

Heya girls. Ok, so I've gotten myself to a point where I'm freaking out, possible for no reason. I've been on the BCP for about 3 years now, never missed a pill, and last month I switched brands. At the same time I switched, my boyfriend came to visit and inevitably stuff happened ;) Then I got spotting which I NEVER get. My period came when it was supposed to, was heavy for 3 days, but then it just stopped. Since it ended I've been exhausted, had a weird discomfort in my abdomen that comes and goes, and also a dull pain in my sides. I took a hpt the other day but it came back negative. Is it possible these symptoms are just from switching the pill?? Since I'm at college, I don't have a car and my usual doctor is back home, should I trust that I'm not pregnant or get a test done at a clinic anyway? Any help would be appreciated!! <3

 

LIN - January 25

It sounds to me like you're not pregnant. You had your period (3 heavy days is quite substantial), and your pregnancy tests are negative. Switching pills can definitely cause all of this due to changes in hormone levels. Pay attention to your cycle, and if you miss your next period, then see your doctor.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?